Loading ...
Sorry, an error occurred while loading the content.

Re: do Antidepressants affect rosacea negatively?

Expand Messages
  • Sarah Arnold
    When I was on an antidepressant a few years ago my flushing increased enormously, unfortunately it was so long ago I have forgotten what it was called. I have
    Message 1 of 9 , Mar 1, 2007
    • 0 Attachment
      When I was on an antidepressant a few years ago my flushing increased
      enormously, unfortunately it was so long ago I have forgotten what it
      was called.

      I have been prescribed Zispin by my derm recently as its supoosed to
      be work as an antihistamine at a low dose ( I haven't plucked up the
      courage to try it yet though).

      Sarah

      --- In rosacea-support@yahoogroups.com, "kryszrich" <kryszrich@...>
      wrote:
      >
      > anyone experience any bad effects with their rosacea while taking any
      > kind of anti-depressant (i'm concerned mostly with SSRIs like
      > lexapro)? while on it or after getting off?
      >
    • KarenE
      I take Lexapro and it doesn t seem to make my flushing problem worse.
      Message 2 of 9 , Mar 1, 2007
      • 0 Attachment
        I take Lexapro and it doesn't seem to make my flushing problem worse.



        --- In rosacea-support@yahoogroups.com, "kryszrich" <kryszrich@...> wrote:
        >
        > anyone experience any bad effects with their rosacea while taking any
        > kind of anti-depressant (i'm concerned mostly with SSRIs like
        > lexapro)? while on it or after getting off?
        >
      • ellen lafrancis
        Gosh I hope not!!! I ve been dependent on Prozac for several years!!!! el KarenE wrote: I take Lexapro and it doesn t seem to
        Message 3 of 9 , Mar 1, 2007
        • 0 Attachment
          Gosh I hope not!!! I've been dependent on Prozac for several years!!!! el

          KarenE <lovebora@...> wrote: I take Lexapro and it doesn't seem to make my flushing problem worse.

          --- In rosacea-support@yahoogroups.com, "kryszrich" <kryszrich@...> wrote:
          >
          > anyone experience any bad effects with their rosacea while taking any
          > kind of anti-depressant (i'm concerned mostly with SSRIs like
          > lexapro)? while on it or after getting off?
          >






          ---------------------------------
          Finding fabulous fares is fun.
          Let Yahoo! FareChase search your favorite travel sites to find flight and hotel bargains.

          [Non-text portions of this message have been removed]
        • Nancy Tresch
          Hi- I m on Nortriptyline, and it hasn t had any effect either. Nancy
          Message 4 of 9 , Mar 1, 2007
          • 0 Attachment
            Hi-
            I'm on Nortriptyline, and it hasn't had any effect either.

            Nancy

            At 12:35 PM 3/1/2007, you wrote:
            >I take Lexapro and it doesn't seem to make my flushing problem worse.
            >
            >
            >
            >--- In rosacea-support@yahoogroups.com, "kryszrich" <kryszrich@...> wrote:
            > >
            > > anyone experience any bad effects with their rosacea while taking any
            > > kind of anti-depressant (i'm concerned mostly with SSRIs like
            > > lexapro)? while on it or after getting off?
            > >
            >
            >
            >
            >--
            >Please read the list highlights and FAQ: http://rosacea.ii.net
            >New ! Rosacea Support Resource Pages: http://rosacea-research.org/wiki
            >
            >Yahoo! Groups Links
            >
            >
            >
          • kathyb365
            Never noticed any problem with Lexapro. ... any
            Message 5 of 9 , Mar 29, 2007
            • 0 Attachment
              Never noticed any problem with Lexapro.

              --- In rosacea-support@yahoogroups.com, "KarenE" <lovebora@...> wrote:
              >
              > I take Lexapro and it doesn't seem to make my flushing problem worse.
              >
              >
              >
              > --- In rosacea-support@yahoogroups.com, "kryszrich" <kryszrich@>
              wrote:
              > >
              > > anyone experience any bad effects with their rosacea while taking
              any
              > > kind of anti-depressant (i'm concerned mostly with SSRIs like
              > > lexapro)? while on it or after getting off?
              > >
              >
            • russie smith
              I haven t had a problem with Prozac, but if there is one thing I have learned about rosacea is that everyone reacts differently. ... [Non-text portions of this
              Message 6 of 9 , Mar 30, 2007
              • 0 Attachment
                I haven't had a problem with Prozac, but if there is one thing I have
                learned about rosacea is that everyone reacts differently.




                kathyb365 wrote:
                >
                > Never noticed any problem with Lexapro.
                >
                > --- In rosacea-support@yahoogroups.com
                > <mailto:rosacea-support%40yahoogroups.com>, "KarenE" <lovebora@...> wrote:
                > >
                > > I take Lexapro and it doesn't seem to make my flushing problem worse.
                > >
                > >
                > >
                > > --- In rosacea-support@yahoogroups.com
                > <mailto:rosacea-support%40yahoogroups.com>, "kryszrich" <kryszrich@>
                > wrote:
                > > >
                > > > anyone experience any bad effects with their rosacea while taking
                > any
                > > > kind of anti-depressant (i'm concerned mostly with SSRIs like
                > > > lexapro)? while on it or after getting off?
                > > >
                > >
                >
                >



                [Non-text portions of this message have been removed]
              • abc
                Any kind of antidepressant, made my skin very oily, and caused me to break out all the time.! ... have ... worse. ... ... taking
                Message 7 of 9 , Mar 31, 2007
                • 0 Attachment
                  Any kind of antidepressant, made my skin very oily, and caused me to
                  break out all the time.!





                  >
                  > I haven't had a problem with Prozac, but if there is one thing I
                  have
                  > learned about rosacea is that everyone reacts differently.
                  >
                  >
                  >
                  >
                  > kathyb365 wrote:
                  > >
                  > > Never noticed any problem with Lexapro.
                  > >
                  > > --- In rosacea-support@yahoogroups.com
                  > > <mailto:rosacea-support%40yahoogroups.com>, "KarenE" <lovebora@>
                  wrote:
                  > > >
                  > > > I take Lexapro and it doesn't seem to make my flushing problem
                  worse.
                  > > >
                  > > >
                  > > >
                  > > > --- In rosacea-support@yahoogroups.com
                  > > <mailto:rosacea-support%40yahoogroups.com>, "kryszrich"
                  <kryszrich@>
                  > > wrote:
                  > > > >
                  > > > > anyone experience any bad effects with their rosacea while
                  taking
                  > > any
                  > > > > kind of anti-depressant (i'm concerned mostly with SSRIs like
                  > > > > lexapro)? while on it or after getting off?
                  > > > >
                  > > >
                  > >
                  > >
                  >
                  >
                  >
                  > [Non-text portions of this message have been removed]
                  >
                • Nancy Tresch
                  I ve been taking Nortriptyline for months now, with no apparent change... Nancy
                  Message 8 of 9 , Apr 2 5:31 AM
                  • 0 Attachment
                    I've been taking Nortriptyline for months now, with no apparent change...

                    Nancy

                    At 10:29 AM 3/30/2007, you wrote:
                    >I haven't had a problem with Prozac, but if there is one thing I have
                    >learned about rosacea is that everyone reacts differently.
                    >
                    > > Never noticed any problem with Lexapro.
                    > >
                    > > --- In rosacea-support@yahoogroups.com
                    > > <mailto:rosacea-support%40yahoogroups.com>, "KarenE" <lovebora@...> wrote:
                    > > >
                    > > > I take Lexapro and it doesn't seem to make my flushing problem worse.
                    > > >
                  Your message has been successfully submitted and would be delivered to recipients shortly.